ArticleOriginal scientific text
Title
Some convergence acceleration processes for a class of vector sequences
Authors 1
Affiliations
- Laboratoire d'Analyse Numérique et D'optimisation, Université des Sciences et Technologies de Lille, 59655 Villeneuve d'Ascq Cedex, France
Abstract
Let be some vector sequence, converging to S, satisfying , where are constant vectors independent of n. The purpose of this paper is to provide acceleration methods for these vector sequences. Comparisons are made with some known algorithms. Numerical examples are also given.
Keywords
convergence acceleration, vector extrapolation methods
Bibliography
- A. C. Aitken, On Bernoulli's numerical solution of algebraic equations, Proc. Roy. Soc. Edinburgh 46 (1926), 289-305.
- S. Bhowmick, R. Bhattacharya and D. Roy, Iterations of convergence accelerating nonlinear transforms, Comput. Phys. Comm. 54 (1989), 31-46.
- C. Brezinski, Algorithmes d'Accélération de la Convergence, Etude Numérique, Editions Technip, Paris, 1978.
- C. Brezinski and M. Redivo Zaglia, Extrapolation Methods. Theory and Practice, Math. Stud. in Comput. Math. 2, North-Holland, 1991.
- P. R. Graves-Morris, Extrapolation method for vector sequences, Numer. Math. 61 (1992), 475-487.
- B. M. Irons and R. C. Tuck, A version of the Aitken accelerator for computer iteration, Internat. J. Numer. Methods Engrg. 1 (1969), 275-277.
- N. Osada, Extensions of Levin's transformations to vector sequences, Numer. Algorithms 2 (1992), 121-132.
- L. B. Rall, Convergence of the Newton process to multiple solutions, Numer. Math. 9 (1966), 23-37.
- G. W. Reddien, Newton's method and high order singularities, Comput. Math. Appl. 5 (1979), 79-86.
- E. J. Weniger, On the derivation of iterated sequence transformations for the acceleration of convergence and the summation of divergent series, Comput. Phys. Comm. 64 (1991), 19-45.
- J. Wimp, Sequence Transformations and their Applications, Academic Press, New York, 1981.
- P. Wynn, Acceleration techniques for iterated vector and matrix problems, Math. Comp. 16 (1962), 301-322.
- P. Wynn, Transformations de séries à l'aide de l'ε-algorithme, C. R. Acad. Sci. Paris Sér. A 275 (1972), 1351-1353.